Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 72, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2010, 10:16 PM CDT for 4 counties in Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2010, 10:16 PM CDT (03:16 UTC)
- Expired
- May 25, 2010, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:22 PM CDT | TORNADO | 9 E Cedar Bluff, KS | TORNADO REPORTED NEAR THE INTERSECTION OF THE ELLIS BLACKTOP AND ANTONINO ROAD. |
| May 25, 10:40 PM CDT | HAIL 1 | 2 Nw Antonino, KS | |
| May 25, 11:05 PM CDT | HAIL 1.75 | 5 S Munjor, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS53 KDDC 260316
SVRDDC
KSC051-135-165-195-260400-
/O.NEW.KDDC.SV.W.0072.100526T0316Z-100526T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT TUE MAY 25 2010
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ELLIS COUNTY IN CENTRAL KANSAS...
EASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
RUSH COUNTY IN CENTRAL KANSAS...
SOUTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF
ANTONINO TO MCCRACKEN TO BAZINE...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCCRACKEN...
ALEXANDER...
ANTONINO...
SCHOENCHEN...
MUNJOR...
RUSH CENTER...
PFEIFER...
TIMKEN...
OTIS...
MAINLY RURAL AREAS OF EASTERN NESS...RUSH...SOUTHEASTERN TREGO AND
SOUTHERN ELLIS COUNTIES.
A TORNADO WARNING IS ALSO IN EFFECT FOR CENTRAL ELLIS AND EAST
CENTRAL TREGO COUNTIES UNTIL 1045 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3870 9903 3869 9902 3836 9903 3836 10001
3858 9967 3885 9965 3884 9903
TIME...MOT...LOC 0315Z 270DEG 31KT 3876 9954 3858 9955
3838 9968
WIND...HAIL 70MPH 1.00IN
$$
182 follow-up statements
443
WWUS53 KDDC 260331
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT TUE MAY 25 2010
KSC051-135-165-195-260400-
/O.CON.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
1031 PM CDT TUE MAY 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH...EASTERN
NESS...SOUTHERN ELLIS AND SOUTHEASTERN TREGO COUNTIES UNTIL 1100 PM
CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ANTONINO TO
MCCRACKEN TO 6 MILES SOUTHEAST OF NESS CITY...AND MOVING EAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
BAZINE...
ANTONINO...
SCHOENCHEN...
MUNJOR...
PFEIFER...
RUSH CENTER...
MAINLY RURAL AREAS OF EASTERN NESS...RUSH...SOUTHEASTERN TREGO AND
SOUTHERN ELLIS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3870 9903 3869 9902 3836 9903 3836 10001
3858 9967 3885 9965 3884 9903
TIME...MOT...LOC 0331Z 270DEG 31KT 3874 9946 3854 9953
3840 9979
WIND...HAIL 70MPH 1.00IN
$$
18669
WWUS53 KDDC 260353
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT TUE MAY 25 2010
KSC135-195-260402-
/O.CAN.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
TREGO KS-NESS KS-
1053 PM CDT TUE MAY 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NESS AND SOUTHEASTERN
TREGO COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3836 9957 3857 9957 3879 9954 3884 9903
3870 9903 3869 9902 3836 9903
TIME...MOT...LOC 0352Z 270DEG 31KT 3870 9924 3854 9930
3843 9930
$$
KSC051-165-260400-
/O.CON.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
ELLIS KS-RUSH KS-
1053 PM CDT TUE MAY 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH AND
SOUTHERN ELLIS COUNTIES UNTIL 1100 PM CDT...
AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SCHOENCHEN TO LA CROSSE TO RUSH
CENTER...AND MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
LA CROSSE...
PFEIFER...
BISON...
MAINLY RURAL AREAS OF RUSH AND SOUTHERN ELLIS COUNTIES.
A TORNADO WARNING IS ALSO STILL IN EFFECT FOR SOUTHEASTERN ELLIS
COUNTY UNTIL 1130 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3836 9957 3857 9957 3879 9954 3884 9903
3870 9903 3869 9902 3836 9903
TIME...MOT...LOC 0352Z 270DEG 31KT 3870 9924 3854 9930
3843 9930
WIND...HAIL 70MPH 1.00IN
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:13 PM CDT, 7 hours 3 minutes earlier.
Area forecast discussion, May 25, 3:13 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 313 PM CDT TUE MAY 25 2010 .DISCUSSION... DAYS 1-2... THUNDERSTORM CHANCES/SEVERITY MAIN CHALLENGE FOR THE TONIGHT PERIOD...WITH QUIETER WEATHER FOLLOWING WEDNEDAY AND THURSDAY. AFTERNOON WATER VAPOR LOOP SHOWED A WEAK, BUT IMPORTANT SHORTWAVE TROUGH APPROACHING NORTHERN NEW MEXICO LATE THIS AFTERNOON. THIS WAS FAVORING LOW LEVEL CYCLOGENESIS...ALBEIT WEAK...ACROSS SOUTHEAST COLORADO AND ADJACENT WESTERN OKLAHOMA PANHANDLE AND FAR SOUTHWEST KANSAS. SURFACE ANALYSIS AND LOCALLY GENERATED SHORT- FUSE COMPOSITE ARE FAVORING FAR WESTERN COUNTIES FOR SURFACE-BASED CONVECTIVE INITIATION WHERE CONVERGENCE IS STRONGEST, LOW LEVEL LAPSE RATES ARE STEEPER, AND SOUTHEASTERLY WINDS ARE MOST PRONOUNCED...TO GO ALONG WITH 59 TO 61 DEGREE DEWPOINTS. DEEP LAYER SHEAR FAVORS SUPERCELL THUNDERSTORMS...AND IT IS EXPECTED THAT A FEW OF THESE STORMS WILL IMPACT THE SOUTHWESTERN THIRD...PERHAPS HALF...OF THE DDC FORECAST AREA THROUGH THE MID TO LATE EVENING HOUR. ELSEWHERE...GIVEN THE WEAK CAPPING WITH H7 TEMPS AROUND +6 TO +8C...THINK THAT OTHER STORMS MAY ALSO FORM ALONG I-70 CORRIDOR IN WEAK SURFACE CONFLUENT FLOW PATTERN ALONG THE OLD FRONT. 50 POPS WILL BE IN THE FORECAST LATE THIS AFTERNOON AND EVENING ACROSS SOUTHWESTERN THIRD OF THE FA WITH 30-40 POPS ELSEWHERE. THE GREATEST SEVERE WX THREAT SHOULD WANE DURING THE 03-05Z TIME FRAME. REGARDING TOMORROW...LOW POPS...10 TO 15...WILL BE IN THE FORECAST WITH STILL A WEAK CAP WITH FAIRLY COOL 700MB TEMPS...BUT LOW LEVEL FRONTOGENETIC FORCING WILL BE NON-EXISTENT FOR THE MOST PART WITH BROAD RIDGING IN THE LOW LEVEL ACROSS THE PLAINS. WINDS WILL BECOME UNIFORMLY OUT OF THE SOUTHEAST AS PRESSURES BEGIN TO LOWER ACROSS THE NORTHERN HIGH PLAINS...IN ADVANCE OF THE NEXT LARGE- SCALE TROUGH. THURSDAY IS PRETTY MUCH THE SAME STORY, ALTHOUGH IT WILL LIKELY BE WARMER WITH HIGHS IN THE MID TO UPPER 80S WITH RISING THICKNESSES . -UMSCHEID DAYS 3-7... SOUTHWEST FLOW ALOFT AND THICKNESS GRADIENT WILL LIFT NORTHWARD AFTER WEDNESDAY ALLOWING HIGH PRESSURE ALOFT TO DEVELOP AND GENERALLY LIGHT BOUNDARY LAYER WINDS. ABUNDANT INSOLATION WILL LEAD TO WARM DAYS IN THE MID TO PERHAPS UPPER 80S, BEFORE THE NEXT WAVE ARRIVES FOR THE WEEKEND PERIOD. THE LARGE UPPER LOW NOW DROPPING SOUTH OF THE BRITISH COLUMBIA COAST WILL DEVELOP A LARGE BROAD TROUGH ACROSS THE WESTERN UNITED STATES BY LATE IN THE WEEK. SATURDAY APPEARS UNSTABLE WITHOUT SIGNIFICANT UPPER FORCING, SO ANY CONVECTION THAT DEVELOPS MAY BE CLOSELY TIED TO SURFACE CONVERGENCE AND MORE DIURNALLY DRIVEN, WITH THE RIGHT REAR QUAD OF THE JET STILL LAGGING A BIT WEST. A BETTER OPPORTUNITY FOR SEVERE WEATHER PATTERN MAY BE SEEN BY SUNDAY AS A CENTRAL PLAINS SURFACE BOUNDARY DROPS SOUTHWARD INTO KANSAS AND THE RIGHT REAR QUADRANT OF THE UPPER JET MAX BEGINS TO HAVE MORE INFLUENCE ACROSS WESTERN KANSAS WITH INCREASED BULK SHEAR AND STRONGER DIVERGENCE ALOFT. THE FRONTAL BOUNDARY WILL ALSO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA BY MONDAY, BUT AN OVERALL ZONAL PATTERN ALOFT THAT IS INDICATED BY THE MODELS FOR MONDAY INTO TUESDAY INDICATES THE POTENTIAL FOR DIURNALLY DRIVEN THUNDERSTORMS WITH A EASTWARD MOVING DRYLINE IN THE AFTERNOONS, AND AMPLE BOUNDARY LAYER LOW LEVEL MOISTURE QUICKLY RETURNING FROM BEHIND THE WASHED OUT FRONTAL BOUNDARY. && .AVIATION... DEVELOPING CONVECTION ACROSS EXTREME SOUTHWEST KANSAS WILL EXPAND EASTWARD THIS EVENING, BRINGING A FAIRLY GOOD CONFIDENCE CHANCE FOR AT LEAST VCTS AT OUR WESTERN MOST TERMINALS. LOW IFR CEILINGS AND IFR VSBYS CAN BE EXPECTED WITH ANY NEAR SURFACE BASED CONVECTION AS WELL AS VARIABLE DIRECTION GUSTY WINDS. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 81 61 86 / 40 10 10 10 GCK 59 80 59 86 / 40 20 20 10 EHA 58 81 58 86 / 50 20 20 10 LBL 59 81 59 87 / 50 10 20 10 HYS 62 80 62 84 / 30 20 10 10 P28 64 83 64 88 / 30 10 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN25/33/33
Hazardous weather outlook, May 25, 3:29 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DODGE CITY KS 329 PM CDT TUE MAY 25 2010 KSZ043-061>063-074>076-084>086-261200- SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS- SEWARD- 329 PM CDT TUE MAY 25 2010 /229 PM MDT TUE MAY 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS MAINLY WEST OF HIGHWAY 83. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF SOUTHWEST AND WEST CENTRAL KANSAS THIS AFTERNOON WITH THESE STORMS EXPECTED TO EXPAND FURTHER NORTH AND EAST DURING THE AFTERNOON TO EARLY EVENING HOURS. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS WILL EXIST THROUGH 8 PM FOR AREAS MAINLY WEST OF HIGHWAY 83. CONDITIONS WILL BE FAVORABLE FOR ANY STORMS TO RAPIDLY BECOME SEVERE WITH LARGE HAIL UP TO TENNIS BALL SIZE ALONG WITH THUNDERSTORM WIND GUSTS UP TO 60 MPH POSSIBLE. AN ISOLATED BRIEF TORNADO IS ALSO POSSIBLE DURING THE EARLY TO MID EVENING HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT, LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL OCCUR WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR SEVERE WEATHER REMAIN TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON TO EARLY EVENING OVER SOUTHWEST AND WEST CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 83. EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-031-044>046-064>066-077>081-087>090-261200- TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD- EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER- 329 PM CDT TUE MAY 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS MAINLY EAST OF HIGHWAY 83. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER 8 PM THIS EVENING AND PERSISTING INTO THE OVERNIGHT HOURS. ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED, A FEW STRONG TO STORMS WILL BE POSSIBLE WITH A THREAT OF HAIL UP TO PENNY SIZE, LOCALLY HEAVY RAIN, THUNDERSTORM WIND GUSTS TO 50 MPH AND CLOUD TO GROUND LIGHTNING ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR SEVERE WEATHER REMAIN TO BE DETERMINED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM THIS EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 35
In the hours before
Local storm report, May 25, 8:43 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 N GARDEN CITY 38.01N 100.86W
05/25/2010 E1.00 INCH FINNEY KS TRAINED SPOTTER
&&
18Local storm report, May 25, 8:55 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL NNW GARDEN CITY 37.98N 100.86W
05/25/2010 E1.75 INCH FINNEY KS EMERGENCY MNGR
&&
18Local storm report, May 25, 8:58 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 11 NNW SCOTT CITY 38.63N 100.99W
05/25/2010 E1.25 INCH SCOTT KS TRAINED SPOTTER
&&
18Local storm report, May 25, 9:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 10 NNE GARDEN CITY 38.11N 100.83W
05/25/2010 M1.00 INCH FINNEY KS TRAINED SPOTTER
&&
DWOLFELocal storm report, May 25, 9:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
923 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TORNADO 9 S COLLYER 38.91N 100.12W
05/25/2010 TREGO KS LAW ENFORCEMENT
THE TORNADO WAS MOVING EAST AT 15 MPH.
&&
BURKELocal storm report, May 25, 9:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT TUE MAY 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TORNADO 9 S COLLYER 38.91N 100.12W
05/25/2010 TREGO KS LAW ENFORCEMENT
THE TORNADO WAS MOVING EAST AT 35 MPH. CORRECTED TIME AND
MOVEMENT.
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:17 PM CDT | Tornado Warning | DDC | Morton, Stanton | 43 min |
| May 25, 7:51 PM CDT | Special Weather Statement | DDC | Finney | 39 min |
| May 25, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 49 min |
| May 25, 8:00 PM CDT | Tornado Warning | DDC | Morton, Stanton | 45 min |
| May 25, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Scott | 50 min |
| May 25, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Finney | 47 min |
| May 25, 8:43 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 47 min |
| May 25, 8:50 PM CDT | Tornado Warning | DDC | Trego | 25 min |
| May 25, 9:04 PM CDT | Tornado Warning | DDC | Morton, Stanton | 26 min |
| May 25, 9:12 PM CDT | Tornado Warning | DDC | Trego | 33 min |
| May 25, 9:44 PM CDT | Tornado Warning | DDC | Ellis, Trego | 31 min |
| May 25, 10:10 PM CDT | Tornado Warning | DDC | Ellis, Trego | 35 min |
| May 25, 10:43 PM CDT | Tornado Warning | DDC | Ellis | 47 min |
| May 25, 10:59 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 31 min |
| May 25, 11:14 PM CDT | Areal Flood Warning | DDC | Ellis, Rush | 4 hr |
| May 26, 12:20 AM CDT | Special Weather Statement | DDC | Kiowa | 40 min |
| May 26, 5:56 AM CDT | Special Weather Statement | DDC | Haskell | 49 min |
| May 26, 7:07 AM CDT | Special Weather Statement | DDC | Seward | 38 min |
| May 26, 8:42 AM CDT | Areal Flood Advisory | DDC | Seward | 6 hr |
| May 26, 9:48 AM CDT | Areal Flood Advisory | DDC | Seward | 6 hr |
| May 26, 10:03 AM CDT | River Flood Advisory | DDC | Trego | 23 hr |
| May 26, 10:17 AM CDT | Areal Flood Advisory | DDC | Meade, Seward | 6 hr |
| May 26, 1:57 PM CDT | River Flood Warning | DDC | Meade | 14 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.